MathSciNet Relay Station
MathSciNet bibliographic data
MR2652104 (2011m:05329) 05D10 (11B05)
Filipów, Rafał; Szuca, Piotr Density versions of Schur's theorem for ideals generated by submeasures. J. Combin. Theory Ser. A 117 (2010), no. 7, 943–956.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement